# SDR SWIA201541299

- Difficulty date: May 20, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DORSAL STRAKE FAIRING PANEL 321CT CRACK ON AFT SECTION.  REPAIRED CRACK IN AFT SECTION OF THE AFT DORSAL STRAKE FAIRING PANEL 321CT IAW STS EA.
